# SDR REXA2012020700036

- Difficulty date: February 14, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 10,559 hours, 6,745 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED A PLASTIC MELTING ODOR SMELL AT ROW 20.  THE SMELL WAS INTERMITTENT FOR LAST 25 MINS OF FLIGHT. AS SOON AS WE LANDED SMELL WENT AWAY.  ACCOMPLISHED INSPECTION TO PASSENGER OXYGEN PANELS FROM ROW 16 TO 20 IAW AMM 05-21-003. B(1) AND 9 FOUND EVERYTHING NORMAL.
